Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 32, NWS JSJ

October 3, 2016

NWS JSJ issued this small craft advisory at Oct 3, 2016, 8:56 PM CDT. It took effect at Oct 4, 2016, 5:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2016, 8:56 PM CDT (01:56 UTC)
In effect from
Oct 4, 2016, 5:00 AM CDT
Expired
Oct 5, 2016, 1:00 AM CDT
In force
20 hr
Issued by
NWS JSJ

The text

As transmitted.

865 
WHCA72 TJSJ 040156 
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
956 PM AST MON OCT 3 2016

...FRESH TO MODERATE WINDS AND SEAS UP TO 10 FEET ARE EXPECTED
ACROSS THE MONA PASSAGE AND WESTERN OFFSHORE WATERS...

.HAZARDOUS SEAS GENERATED BY HURRICANE MATTHEW ARE EXPECTED TO
SPREAD INTO THE MONA PASSAGE AND THE CARIBBEAN OFFSHORE WATERS
TONIGHT AND INTO THE ATLANTIC SIDE OF THE MONA AND ACROSS THE
CARIBBEAN WATERS DURING THE DAY ON TUESDAY AND TUESDAY NIGHT. SEAS
ARE EXPECTED TO BEGIN SUBSIDING AFTER NOON ON WEDNESDAY.

AMZ732-041000-
/O.CAN.TJSJ.SC.Y.0031.000000T0000Z-161005T0000Z/
/O.NEW.TJSJ.SC.Y.0032.161004T1000Z-161005T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
956 PM AST MON OCT 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 8 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 8 AM AST
WEDNESDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET TUESDAY AND UP TO 10 FEET TUESDAY
  NIGHT, OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-041000-
/O.CAN.TJSJ.SC.Y.0031.000000T0000Z-161005T0000Z/
/O.NEW.TJSJ.SC.Y.0032.161004T1800Z-161005T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
956 PM AST MON OCT 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 8 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 8 AM AST
WEDNESDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET TUESDAY AND 6 TO 8 FEET TUESDAY NIGHT,
  OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-745-041000-
/O.EXB.TJSJ.SC.Y.0031.161004T1000Z-161005T1200Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
956 PM AST MON OCT 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 8 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 8 AM AST
WEDNESDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET TUESDAY AND UP TO 10 FEET TUESDAY
  NIGHT. OCCASIONAL SEAS UP TO 11 FEET. HIGHEST SEAS WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-041000-
/O.EXB.TJSJ.SC.Y.0031.161004T1000Z-161005T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
956 PM AST MON OCT 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 2 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 2 AM AST
WEDNESDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET, OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-041000-
/O.EXT.TJSJ.SC.Y.0031.000000T0000Z-161005T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
956 PM AST MON OCT 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST WEDNESDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET TONIGHT AND UP TO 10 FEET TUESDAY AND
  TUESDAY NIGHT, OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
217 
WHCA72 TJSJ 040834
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
434 AM AST TUE OCT 4 2016

...FRESH TO MODERATE WINDS AND SEAS UP TO 10 FEET ARE EXPECTED
ACROSS THE MONA PASSAGE AND WESTERN OFFSHORE WATERS...

.HAZARDOUS SEAS GENERATED BY HURRICANE MATTHEW ARE EXPECTED TO
SPREAD INTO THE MONA PASSAGE AND THE CARIBBEAN OFFSHORE WATERS
TODAY AND INTO THE WEST SIDE OF THE ATLANTIC WATERS AND THE REST
OF THE CARIBBEAN WATERS THIS AFTERNOON. SEAS ARE EXPECTED TO
BEGIN SUBSIDING AFTER NOON ON WEDNESDAY.

AMZ741-041645-
/O.CON.TJSJ.SC.Y.0031.000000T0000Z-161005T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
434 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-745-041645-
/O.CON.TJSJ.SC.Y.0031.161004T1000Z-161005T1200Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
434 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-041645-
/O.CON.TJSJ.SC.Y.0032.161004T1000Z-161005T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
434 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.


&&

$$

AMZ742-041645-
/O.CON.TJSJ.SC.Y.0031.161004T1000Z-161005T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
434 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET...OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-041645-
/O.CON.TJSJ.SC.Y.0032.161004T1800Z-161005T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
434 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST WEDNESDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET TODAY AND 6 TO 8 FEET TONIGHT WITH OCCASIONAL
  SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
214 
WHCA72 TJSJ 041500 RRA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 AM AST TUE OCT 4 2016

...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE...

.HAZARDOUS SEAS GENERATED BY HURRICANE MATTHEW WILL CONTINUE
TO PREVAIL ACROSS THE MONA PASSAGE AS WELL AS THE CARIBBEAN
WATERS THROUGHOUT THE DAY. SEAS WILL SLOWLY SUBSIDE ON WEDNESDAY.

AMZ732-042300-
/O.EXT.TJSJ.SC.Y.0032.000000T0000Z-161005T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1100 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11
  FEET...SUBSIDING WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-042300-
/O.EXT.TJSJ.SC.Y.0031.000000T0000Z-161005T1800Z/
MONA PASSAGE SOUTHWARD TO 17N-
1100 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET AND
  SUBSIDING WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-745-042300-
/O.CON.TJSJ.SC.Y.0031.000000T0000Z-161005T1200Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1100 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-042300-
/O.CON.TJSJ.SC.Y.0031.000000T0000Z-161005T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1100 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-042300-
/O.CON.TJSJ.SC.Y.0032.161004T1800Z-161005T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1100 AM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
445 
WHCA72 TJSJ 041955
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
355 PM AST TUE OCT 4 2016

...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE...

.HAZARDOUS SEAS GENERATED BY HURRICANE MATTHEW WILL CONTINUE TO
PREVAIL ACROSS THE MONA PASSAGE AS WELL AS THE CARIBBEAN WATERS
TONIGHT. SEAS WILL SLOWLY SUBSIDE ON WEDNESDAY.

AMZ735-745-050400-
/O.CON.TJSJ.SC.Y.0031.000000T0000Z-161005T1200Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
355 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-050400-
/O.CON.TJSJ.SC.Y.0032.000000T0000Z-161005T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
355 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET...
  SUBSIDING WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-050400-
/O.CON.TJSJ.SC.Y.0031.000000T0000Z-161005T1800Z/
MONA PASSAGE SOUTHWARD TO 17N-
355 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET 
  AND SUBSIDING WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-050400-
/O.CON.TJSJ.SC.Y.0031.000000T0000Z-161005T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
355 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-050400-
/O.CON.TJSJ.SC.Y.0032.000000T0000Z-161005T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
355 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
423 
WHCA72 TJSJ 050131
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
931 PM AST TUE OCT 4 2016

...MARINE CONDITIONS WILL IMPROVE GRADUALLY...

.HAZARDOUS SEAS GENERATED BY HURRICANE MATTHEW ARE SUBSIDING ACROSS
THE MONA PASSAGE AS WELL AS THE CARIBBEAN WATERS TONIGHT BUT
HAZARDOUS CONDITIONS WILL REMAIN UNTIL EARLY WEDNESDAY MORNING.

AMZ742-050245-
/O.CAN.TJSJ.SC.Y.0031.000000T0000Z-161005T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
931 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS ARE EXPECTED TO BE LESS THAN 7 FEET.

$$

AMZ710-050245-
/O.CAN.TJSJ.SC.Y.0032.000000T0000Z-161005T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
931 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS ARE EXPECTED TO BE LESS THAN 7 FEET.

$$

AMZ735-745-050600-
/O.EXT.TJSJ.SC.Y.0031.000000T0000Z-161005T0600Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
931 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND
  SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-050600-
/O.EXT.TJSJ.SC.Y.0032.000000T0000Z-161005T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
931 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET...
  SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-050945-
/O.EXT.TJSJ.SC.Y.0031.000000T0000Z-161005T1000Z/
MONA PASSAGE SOUTHWARD TO 17N-
931 PM AST TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET AND
  SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 1:01 PM CDT, 7 hours 55 minutes earlier.

Area forecast discussion, Oct 3, 1:01 PM CDT, 7 hours 55 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
201 PM AST MON OCT 3 2016

.SYNOPSIS...A moist air mass will continue to prevail across
the forecast area during the next few days as Hurricane Matthew...
continues to promote moisture advection across the eastern
Caribbean.

&&

.DISCUSSION...Cloudy skies prevailed across the local islands today.
Showers and thunderstorms were observed across the Caribbean waters
with some of them affecting the southern coast of Puerto Rico as
well as Saint Croix. Winds were south southeast at 15 mph or less
with coastal temperatures in the mid to upper 80s.

Hurricane Matthew will continue to promote a south southeast wind
flow across the forecast area which is enhancing deep moisture
transport/convergence across the local island islands. This moist
air mass will continue to prevail through at least midweek.
Therefore expect cloudiness and periods of showers with thunderstorms
and some gusty winds possible over and south of the Cordillera
Central as well as the USVI this afternoon, tonight and Tuesday
mooring. Locally induced showers and thunderstorms north of the
Cordillera this afternoon and Tuesday afternoon is highly
dependent of cloud cover.

Latest guidance suggests precipitable values slightly above the
normal range Wed-Thu, this will result in the seasonable weather
pattern of passing showers across windward areas in the morning
hours followed by afternoon showers and thunderstorms with heavy
rainfall across W and NW PR. A tropical wave is then forecast to
enter the eastern Caribbean on Friday.

&&

.AVIATION...Thick clouds causing CIGS at around FL060-080. This
is expected to continue with VCSH/VCTS possible across the local
terminals as the outer bands from Hurricane Matthew move over the
area. S-SE winds of 10-15KT with higher gusts are likely for the
rest of the afternoon, especially near the SHRA/TSRA...decreasing
wind speed overnight. Brief moments of SHRA/TSRA causing MVFR
conds possible at the terminals as well.

&&

.MARINE...Small craft advisory for seas up to 7 feet across the
Mona Passage, Caribbean and Atlantic offshore waters, otherwise
small craft should continue to exercise caution across the rest
of the waters due to seas up to 6 feet and southerly winds up to
20 knots. Moderate risk of rip currents continue for much of PR
and St. Croix.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  90  80  90 /  20  40  20  30
STT  79  87  80  88 /  30  40  30  30

&&

.SJU Watches/Warnings/Advisories...
PR...Small Craft Advisory from 8 PM this evening to 8 PM AST Tuesday
     for Mayaguez and Vicinity-Southwest.

VI...None.
AM...Small Craft Advisory from 8 PM this evening to 8 PM AST Tuesday
     for Atlantic Waters of Puerto Rico and USVI from 10 NM to
     19.5N-Caribbean Waters of Puerto Rico from 10 NM to 17N.

     Small Craft Advisory until 8 PM AST Tuesday for Mona Passage
     Southward to 17N.

&&

25/23
Hazardous weather outlook, Oct 3, 1:02 PM CDT, 7 hours 54 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO/...CORREGIDO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
155 PM AST LUNES 3 DE OCTUBRE DE 2016

AMZ710>745-PRZ001>013-041000-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-CENTRAL NORTE-
INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-INTERIOR OESTE-
MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
155 PM AST LUNES 3 DE OCTUBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...TRONADAS AISLADAS SON POSIBLES A TRAVES DE LA MAYORIA DE
PUERTO RICO HOY.

.INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR INUNDACIONES
URBANAS Y DE RIACHUELOS ESPECIALMENTE A TRAVES DE PORCIONES DEL
INTERIOR...SUR...Y OESTE DE PUERTO RICO.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A
TRAVES DE LAS AGUAS MAR AFUERA Y EL PASAJE DE LA MONA.

.OLAS...SE ESPERA OLEAJE PICADO DE HASTA 7 PIES A TRAVES DE LAS
AGUAS REGIONALES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA MAYORIA DE LAS PLAYAS EN PUERTO RICO, CULEBRA Y
VIEQUES.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

HUMEDAD PROFUNDA CONTINUARA INFILTRANDO A TRAVES DE LAS ISLAS
LOCALES, AUMENTANDO EL POTENCIAL DE AGUACEROS Y TRONADAS HASTA POR
LO MENOS EL MARTES. UN RIESGO MODERADO DE CORRIENTES SUBMARINAS Y
OLEAJE PICADO CONTINUARAN HASTA POR LO MENOS MEDIADOS DE LA SEMANA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES
Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN
JUAN.

AMZ715-725-VIZ001-002-041000-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE-
155 PM AST LUNES 3 DE OCTUBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES
Y VIENTOS BREVES EN RAFAGAS ESTA TARDE Y ESTA NOCHE A TRAVES DE LAS
ISLAS VIRGENES.

.INUNDACIONES...LLUVIAS MODERADAS A FUERTES PODRIAN RESULTAR
ACUMULACION DE AGUA EN CARRETERAS Y INUNDACIONES MENORES.

.OLAS...OLEAJE PICADO DE HASTA 7 PIES SE ESPERAN A TRAVES DE LAS
AGUAS REGIONALES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS MAYORIA DE LAS PLAYAS DE LAS ISLAS VIRGENES
EXCEPTO EN LA COSTA NORTE DE SAN TOMAS Y SAN JOHN.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

HUMEDAD PROFUNDA CONTINUARA INFILTRANDO A TRAVES DE LAS ISLAS
LOCALES, AUMENTANDO EL POTENCIAL DE AGUACEROS Y TRONADAS HASTA POR
LO MENOS EL MARTES. UN RIESGO MODERADO DE CORRIENTES SUBMARINAS
Y OLEAJE PICADO CONTINUARAN HASTA POR LO MENOS MEDIADOS DE LA SEMANA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

In the hours before

Special weather statement, Oct 3, 4:21 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
521 PM AST MON OCT 3 2016

PRZ002>004-006-007-032315-
NORTHEAST-PONCE AND VICINITY-CENTRAL INTERIOR-EASTERN
INTERIOR-SOUTHEAST-
521 PM AST MON OCT 3 2016

...A STRONG THUNDERSTORM WILL AFFECT SAN LORENZO...PONCE...YABUCOA...
SALINAS...COAMO...MAUNABO...CAYEY...GUAYAMA...JUANA DIAZ...
PATILLAS...ARROYO...HUMACAO...VILLALBA...AIBONITO AND SANTA ISABEL
MUNICIPALITIES...

AT 517 PM AST...A LINE OF THUNDERSTORMS WAS LOCATED OVER THE
CARIBBEAN COASTAL WATERS FROM PONCE TO THE SURROUNDING WATERS OF
MAUNABO. THESE STORMS ARE MOVING NORTHWARD AT 5 TO 15 KNOTS. WINDS
IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. ALSO... SUDDEN
WATERSPOUT ARE POSSIBLE WITH THESE THUNDERSTORMS. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 1798 6632 1796 6643 1799 6646 1797 6661
      1814 6664 1809 6581 1805 6584 1801 6583
      1797 6592 1798 6602 1796 6604 1797 6608
      1795 6617 1796 6621 1794 6620 1795 6622
      1794 6625 1793 6624 1791 6623
TIME...MOT...LOC 2117Z 000DEG 0KT 1798 6636

CAM
Special weather statement, Oct 3, 4:35 PM CDT, 4 hours 21 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
521 PM AST LUNES 3 DE OCTUBRE DE 2016

PRZ002>004-006-007-032315-
NORESTE-PONCE Y VECINDAD-INTERIOR CENTRAL-ESTE INTERIOR-
SURESTE-
521 PM AST LUNES 3 DE OCTUBRE DE 2016

...UN AREA DE TRONADAS FUERTES ESTARAN AFECTANDO LOS MUNICIPIOS DE
SAN LORENZO...PONCE...YABUCOA...SALINAS...COAMO...MAUNABO...CAYEY...
GUAYAMA...JUANA DIAZ...PATILLAS...ARROYO...HUMACAO...VILLALBA...
AIBONITO Y SANTA ISABEL...

A LAS 5:17 PM AST...UNA LINEA DE TRONADAS ETABAN LOCALIZADAS SOBRE LAS
AGUAS COSTERAS DEL CARIBE DESDE PONCE Y LAS AGUAS CIRCUNDANTES DE
MAUNABO. ESTAS TRONADAS SE ESTAN MOVIENODO HACIA EL NORTE DE 5 A 15
NUDOS. VIENTOS DE MAS DE 30 MPH SON POSIBLES ASI COMO TROMBAS MARINAS
REPENTINAS. LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTAS TORMENTAS..
Y PODRIAN CAUSAR INUNDACIONES LOCALIZADAS. NUNCA MANEJE SU VEHICULO EN
CARRETERAS INUNDADAS.

RAYOS FRECUENTES DE NUBE A SUELO ESTAN OCURRIENDO CON ESTA TRONADA.
LOS RAYOS PUEDEN CAER A 10 MILLAS DE DISTANCIA DE UNA TRONADA.
BUSQUE REFUGIO SEGURO DENTRO DE UN EDIFICIO O VEHICULO.

ESTA TORMENTA PODRIA INTENSIFICARSE...ASEGURESE DE PRESTAR ATENCION
A LAS EMISORAS DE RADIO Y ESTACIONES DE TV LOCALES...PARA MAS
INFORMACION Y POSIBLES COMUNICADOS DEL SERVICIO NACIONAL DE
METEOROLOGIA.

CAM/ACOTTO

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:42 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 3, 9:08 PM CDTRip Current StatementJSJ30 hr
Oct 4, 3:19 AM CDTHigh Surf AdvisoryJSJ17 hr
Oct 4, 12:12 PM CDTAreal Flood AdvisoryJSJ2 hr
Oct 4, 1:19 PM CDTSpecial Marine WarningJSJ56 min
Oct 4, 2:51 PM CDTAreal Flood AdvisoryJSJ114 min
Oct 4, 4:52 PM CDTAreal Flood AdvisoryJSJ113 min

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.